Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The isoperimetric inequality


Author: Robert Osserman
Journal: Bull. Amer. Math. Soc. 84 (1978), 1182-1238
MSC (1970): Primary 52-02, 52A40; Secondary 26A84, 28A75, 35P15, 49F10, 53A10, 53C20
MathSciNet review: 0500557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52-02, 52A40, 26A84, 28A75, 35P15, 49F10, 53A10, 53C20

Retrieve articles in all journals with MSC (1970): 52-02, 52A40, 26A84, 28A75, 35P15, 49F10, 53A10, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14553-4